Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A metric characterization of Carnot groups
HTML articles powered by AMS MathViewer

by Enrico Le Donne PDF
Proc. Amer. Math. Soc. 143 (2015), 845-849 Request permission

Abstract:

We give a short axiomatic introduction to Carnot groups and their subRiemannian and subFinsler geometry. We explain how such spaces can be metrically described as exactly those proper geodesic spaces that admit dilations and are isometrically homogeneous.
References
Similar Articles
Additional Information
  • Enrico Le Donne
  • Affiliation: Department of Mathematics and Statistics, P.O. Box 35 (MaD), FI-40014, University of Jyväskylä, Finland
  • MR Author ID: 867590
  • Email: enrico.e.ledonne@jyu.fi
  • Received by editor(s): April 18, 2013
  • Received by editor(s) in revised form: April 28, 2013
  • Published electronically: September 18, 2014
  • Additional Notes: The author thanks IPAM and all of the people involved in the program, ‘Interactions Between Analysis and Geometry’, during which there was the opportunity to discuss these results
  • Communicated by: Jeremy Tyson
  • © Copyright 2014 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 845-849
  • MSC (2010): Primary 53C17, 53C60, 22E25, 58D19
  • DOI: https://doi.org/10.1090/S0002-9939-2014-12244-1
  • MathSciNet review: 3283670